CureZone   Log On   Join
Re: Question for laughing dogs
 
thelaughingdogs Views: 1,044
Published: 8 years ago
 
This is a reply to # 1,824,118

Re: Question for laughing dogs


I did eat some copper foods this last weekend. The lighter patches are still appearing on my skin. I might work into taking Moly B I am just kinda scared of those detox symtoms. I got tired of feeling bad when I take something. I have gotten lots of light headaches or thobbing the last month with experimenting with all the stuff to take and I needed a break. I feel really great. Yesterday the only supp I took was Zinc and I felt wonderful. I like to take a day off from the supps every couple of weeks to give my body a break.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.266 sec, (1)